Follow
Share

I'm sort of between a rock and a hard place right now. My family doctor put me on heart pressure meds a diuretic. No problem my blood pressure was not through the roof but high enough for him to be concerned.


Everything was fine for a couple of months until my blood pressure began to fall to, at least in my estimation, much too low. I was becoming close to fainting no matter how slowly I stood from a chair. On at least two occasions I nearly blacked out.


Four days ago I decided to quit the meds. I feel better and my blood pressure has returned to nearly normal but, and this is a bit but, I've been gaining one pound a day for the last four days
.
Have to go see my PCP tomorrow to see what we can do.


Meanwhile it might be of some help to get some ideas from this group.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
cwillie, that was my thought also. I'd meant to add that to my post but it somehow slipped my mind. At my age I sometimes wonder how I manage to string together a coherent thought; words sometimes escape me and I have to sit back to ponder what the word is that best describes the gist of my thought.

I, too, after some reflection decided that much weight in so short a time had to be water retention. It was the only thing that made sense since my diet hadn't changed. So I still have to check with my PCP to decide what the next step will be.
Helpful Answer (1)
Report

In my opinion the weight is most likely water retention because you stopped the diuretic.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.